ON ONE SIDED STRONGLY PRIME IDEALS


Kuzucuoglu F.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.4, pp.577-582, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 4
  • Publication Date: 2010
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.577-582

Abstract

The notion of strongly prime right ideal is analogous to that of completely prime ideal in a commutative ring. We prove that the intersection of all strongly prime right ideals of a ring R coincides with the Levitzki radical of this ring. We also give various conditions on a noncommutative ring R so that R is 2-primal.